Finiteness in derived categories of local rings

Dwyer, W., Greenlees, J.P.C. and Iyengar, S. (2006) Finiteness in derived categories of local rings. Commentarii Mathematici Helvetici, 81 (2). pp. 383-432. ISSN 0010-2571



  • Dwyer, W.
  • Greenlees, J.P.C.
  • Iyengar, S.
Copyright, Publisher and Additional Information: Imported from arXiv
  • Published: 2006
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Beccy Shipman
Date Deposited: 04 Mar 2009 17:33
Last Modified: 21 Nov 2015 15:01
Published Version:
Status: Published
Publisher: European Mathematical Society Publishing House
Related URLs:


Filename: 0404034v2.pdf

Description: arXiv copy

Share / Export